# SDR IPXA2019081645673

- Difficulty date: July 31, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA71709
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO FLOOR VERTICAL STIFFENER IS CRACKED AT STA. 1841 AND LBL 24.REMOVED AND REPLACED CRACKED CENTER CARGO FLOOR VERTICAL STIFFENER AT STA. 1841 AND LBL 24 IAW MD-11 SRM 51-33-01. (MINOR)
